# SDR FDEA201008223092

- Difficulty date: August 22, 2010
- Submitted: September 2, 2010
- Operation: Air carrier
- Aircraft: N936FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23293
- Aircraft time: 84,284 hours, 29,252 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Proximity Sensor
- Part number: 21891241
- Condition: Malfunctioned
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LEFT REVERSER UNLOCKED DURING TAKEOFF AT 50 KNOTS.  REJECTED TAKEOFF & AFTER SEVERAL MINUTES REVERSER LIGHT WENT OUT.  RELEASED FOR SERVICE IAW MEL: 78-31-01-01 R& R LT ENGINE RT ACTUATOR PROXIMITY SENSOR S165 IAW AMM 78-36-01-4,  REACTIVATED LT THRUST REVERSER & PERFORMED OPS CHECK OF LT THRUST REVERSER IAW AMM 78-31-00-5.  ALL INDICATIONS NORMAL.  R & R PROXIMITY SWITCH ELECTRONICS UNIT IAW AMM 32-09-04-4. OPS CHECKS GOOD.  PERFORMED TAXI CHECK AND OPS CHECK OF LT THRUST REVERSER.   DURING TAXI CHECK ALL INDICATION SATISFACTORY, NO AMBER REVERSER  INDICATION. TOOK ENGINE TO POWER & NO AMBER REVERSER INDICATION. OPERATED THRUST REVERSER SEVERAL TIMES WITH NORMAL RESULTS.
